# SDR SWIA202264846

- Difficulty date: January 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.0 AT FS 280 JUST FWD ,FLOOR BEAM HAS EVIDENCE OF A  CRACK.     (C-CHECK RO 3/11/2022)    REMOVED DAMAGED SECTION OF CENTER COCKPIT FLOOR BEAM RBL 12.0 JUST FWD OF FS 280 PERFORMED SRM REPAIR AND RESTORED FINISH  / REO 670-53-11-1794 REV -- DATED 2022-02-18 CRJ700 SRM 51-42-06-001-001-A01 , CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, CRJ700 CRJ 700 SRM 53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
